# SDR DL76L090583

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 52,181 hours, 7,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT STA 1370 BTWN S-29R AND S-30R.  AREA CUT OUT AND DOUBLER AND TRIPLER INSTALLED IN ACCORDANCE SRM 53-00-01-REPAIR 14 AND ERA 474085-14.
